# SDR SWAA2022041248146

- Difficulty date: December 15, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 21,769 hours, 9,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND LE SKIN I/B AFT EDGE HAS 3 EACH CRACKS AT SKIN COUNTERSINKS / CUT OUT DAMAGED SECTION OF SKIN FABRICATED AND INSTALLED REPAIR IAW SRM 57-41-01-2R-3
